Title: An efficient and reliable algorithm for computing the singular subspace of a matrix, associated with its smallest singular-values
Authors: Van Huffel, Sabine ×
Vandewalle, Joos
Haegemans, Anny #
Issue Date: Sep-1987
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:19 issue:3 pages:313-330
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science